A note on the Jaccardized Czekanowski similarity index

András Schubert, András Telcs

Research output: Letter

11 Citations (Scopus)

Abstract

It is shown that the "Jaccardized Czekanowski index" is actually a reinterpretation of the Ružička index. Thereby, it is proved that its one-complement is a true distance function, which makes it particularly suitable for use in similarity studies even with multidimensional statistical techniques.

Original languageEnglish
Pages (from-to)1397-1399
Number of pages3
JournalScientometrics
Volume98
Issue number2
DOIs
Publication statusPublished - jan. 1 2014

ASJC Scopus subject areas

  • Social Sciences(all)
  • Computer Science Applications
  • Library and Information Sciences

Cite this